| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During shift check, the autopulse platform (sn (b)(6)) displayed a user advisory 17 (max motor on time exceeded during active operation) message and powered off by itself repeatedly.No patient involvement.
Additional Manufacturer Narrative
Zoll has received the autopulse platform for investigation.A follow-up report will be submitted when the investigation has been completed.
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6) displayed a user advisory 17 (max motor on time exceeded during active operation) message was confirmed during the functional testing.The root cause of the reported complaint was a failed drive train motor.The customer's complaint that the autopulse platform powered off by itself was not confirmed during the functional testing.The reported complaint was not reproduced during the testing at zoll.During functional testing, the autopulse platform stopped after performing a few compressions and displayed ua17, confirming the reported complaint.The autopulse did not reach the target depth within specification.The drive train motor needs to be replaced to address the reported complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).